# SDR 2008UALA04149

- Difficulty date: August 6, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 71,886 hours, 11,777 cycles
- Engine: Pwa PW4060
- System (JASC): 2822 · Fuel Boost Pump
- Part: O-Ring
- Part number: M259881151
- Condition: Leaking
- Location: Fuel Pump
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF FUEL LEAK FROM RIGHT WING MAIN FUEL PUMP PANEL.  *S/D*  SUSPECT O-RING PACKING.  REPLACED O-RING LEAK CHECKED GOOD.  AC OK FOR SERVICE.
